Reference Type | Journal (article/letter/editorial) |
---|
Title | On the near-optimality of one-shot classical communication over quantum channels |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Anshu, Anurag | Author |
---|
Jain, Rahul | Author |
Warsi, Naqueeb Ahmad | Author |
Year | 2019 (January) | Volume | 60 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5039796Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5772085 | Long-form Identifier | mindat:1:5:5772085:6 |
---|
|
GUID | 0 |
---|
Full Reference | Anshu, Anurag, Jain, Rahul, Warsi, Naqueeb Ahmad (2019) On the near-optimality of one-shot classical communication over quantum channels. Journal of Mathematical Physics, 60. 12204pp. doi:10.1063/1.5039796 |
---|
Plain Text | Anshu, Anurag, Jain, Rahul, Warsi, Naqueeb Ahmad (2019) On the near-optimality of one-shot classical communication over quantum channels. Journal of Mathematical Physics, 60. 12204pp. doi:10.1063/1.5039796 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.